# SDR ASOA201701105004

- Difficulty date: January 10, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N724EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10138
- Aircraft time: 31,343 hours, 22,573 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Loose
- Location: Lavatory
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED AFT LAVATORY SMOKE WARNING MESSAGE ON FINAL APPROACH.  CONTINUED FOR SEVERAL MINUTES. NO SMOKE DETECTED.   FOUND SMOKE DETECTOR LOOSE,  SECURED AND OPS CHECKED GOOD.  APPROVED FOR RETURN TO SERVICE.
